# SDR USAA2011100500010

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347822220300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR75 TO FR76 & BETWEEN -Y794.3 TO -Y1137.1.  REPLACED FLOORBEAM BETWEEN FR75 TO FR76 & BETWEEN -Y794.3 TO -Y1137.1 IAW A330 SRM 53-41-14 FIG 103 & 51-42-11.
